Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 249071, 9 pages
http://dx.doi.org/10.1155/2014/249071
Research Article

The Jacobi Elliptic Equation Method for Solving Fractional Partial Differential Equations

School of Science, Shandong University of Technology, Zibo, Shandong 255049, China

Received 21 April 2014; Accepted 4 June 2014; Published 24 June 2014

Academic Editor: Tiecheng Xia

Copyright © 2014 Bin Zheng and Qinghua Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Based on a nonlinear fractional complex transformation, the Jacobi elliptic equation method is extended to seek exact solutions for fractional partial differential equations in the sense of the modified Riemann-Liouville derivative. For demonstrating the validity of this method, we apply it to solve the space fractional coupled Konopelchenko-Dubrovsky (KD) equations and the space-time fractional Fokas equation. As a result, some exact solutions for them including the hyperbolic function solutions, trigonometric function solutions, rational function solutions, and Jacobi elliptic function solutions are successfully found.